# SDR AWXA200500653

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 50,704 hours, 22,752 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 501310000
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATL - AIR TURN BACK - FLT 617 - ON CLIMB-OUT FROM ATL EN ROUTE TO PHX RECEIVED YELLOW ENGINE DRIVEN HYDRAULIC PUMP LOW PRESSURE INDICATION, TURNED BACK TO ATL FOR REPAIR.  MAINTENANCE FOUND YELLOW HYDRAULIC RESERVOIR OVER SERVICED, SERVICED CORRECTLY IAW TASK CARD S2C29311.   CHECKED CASE DRAIN FILTER, FOUND CLEAN.   REMOVED AND REPLACED NR 2 ENG HYDRAULIC PRESSURE SWITCH IAW AMM 29-13-17-000-10, ENGINE RUN OPERATIONAL CHECKS GOOD.
